Research Repository

Sliding Mode Control of Uncertain Stochastic Hybrid Delay Systems with Average Dwell Time

Lian, Jie, Zhang, Feng and Shi, Peng (2012) Sliding Mode Control of Uncertain Stochastic Hybrid Delay Systems with Average Dwell Time. Circuits Systems and Signal Processing, 31 (2). pp. 539-553. ISSN 1531-5878

Full text for this resource is not available from the Research Repository.


This paper investigates the problem of sliding mode control (SMC) for uncertain switched stochastic system with time-varying delay. The system under consideration is concerned with the stochastic dynamics and deterministic switching laws. An integral sliding surface is constructed and the stable sliding mode is derived. A sufficient condition for mean-square exponential stability of the sliding mode is developed under a class of switching laws based on the average dwell time method. Variable structure controllers are designed to guarantee the existence of the sliding mode from the initial time. An illustrative example is used to demonstrate the effectiveness of the proposed scheme.

Item Type: Article
Uncontrolled Keywords: ResPubID25094, ResPubID25519, average dwell time, switched stochastic systems, sliding surface, sliding mode control, control strategy, control input, matrices
Subjects: Current > FOR Classification > 0802 Computation Theory and Mathematics
Current > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: VUIR
Date Deposited: 15 Mar 2013 02:50
Last Modified: 22 Jul 2014 05:47
ePrint Statistics: View download statistics for this item
Citations in Scopus: 23 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar